Twitching

Does anyone have twitching often? I get it on my thigh, under my chest, arms, abdomen, anywhere but one at a time. They are quite big and annoying.

I seem to get it everyday from a good few days before my period and until my period finish they are gone. These are the time when my pain is the most and taking lots of painkillers. It started a few month ago since I came off Decapeptyl (had only once in February and stopped it). When the Decapeptyl worn out and pain started getting severe, I started to take many pain killers: Diclofenac (or Naproxen), solpadole (or co-codamol), buscopan, Singulair etc. However I had these tablets before apart from Singulair which I started since May but the doctor said it is not related to my twitching.

Thanks xxx

10 Replies

oldestnewest
  • Hi there,

    Earlier this year I read on this forum that magnesium deficiency is not uncommon among ladies with endo and some ladies buy magnesium flakes to add to their bath. When I googled it I found magnesium deficiency can cause muscle spasms, tics and eye twitches. You could google 'magnesium deficiency' and see if the symptoms fit. I bought some magnesium flakes on amazon to add to my baths as I did have some symptoms. It might be worth looking into - you could search in the search bar on this site as other members of this forum are much more knowledgeable than me about this! Xx

  • I do get eye twitches, but that's been happening for years. I didn't think it was caused by anything other than a small muscle having some kind of spasm. It's interesting what you say about magnesium deficiency. All the foods that I avoid are the ones rich with magnesium in. Perhaps there is some truth in the matter after all. Won't make be change my diet though. It doesn't annoy me that much. it doesn't hurt, whereas altering the diet does. So I shall live with eye twitches rather than gut pains.

  • Hi Impatient

    You could keep your diet as it is and add magnesium flakes to your bath. I didn't do it too much as I couldn't be sure my magnesium was low (apparently blood tests are not reliable). The flakes did seem to make me relaxed, my skin soft, nails stronger and hair softer! :-)

  • Hi shukudai!

    I'm not sure whether it is the same type of thing because I have Fibromyalgia too....

    But I also have some sort of weird twitching thing going on and think it may be connected to my cycle too, although I'm currently taking 6 packs of Micrgynon at a time so harder to tell! I already take Magnesium since a few years though. I'm not sure whether it is the same thing but I would describe mine as something twitching / crawling under my skin in various areas of my body and it sort of triggers off in different areas of my body which also seems to send some weird signals to my brain too. I originally thought it was a side effect of medication - Pregabalin but I have been off it for more than 6 months and it hasn't gone. Whatever it is it's really freaky and unpleasant...

    Take Care xx

  • Hi catlou

    Me too, I am thinking these twitching are related to my cycle. I am getting for a few months now.

    Strange, and annoying aren't they?!

    Take care

    xxx

  • Hi, I use Magnesium Oil spray from 'BetterYou' as, apparently magnesium is better absorbed through the skin rather than from food as it overrides the digestive system and is absorbed directly. I also use the bath flakes from time to time.

  • Hi ladies, Thank you for your replies.

    I take magnesium tablets and use oil (when I get cramps). I have epsom salt for the bath. I try to eat Magnesium rich food. I try to keep up Magnesium level as I get migraines which need it too.

    I just wondered why these twitching happens a lot in the particular time in my cycle.

    May be I need a lot more than what I am taking when I get twitching. Also I will spray where I get these twitching for now.

    Take care,

    xxx

  • Hi Shukudai,

    I'm always going on about magnesium around here!

    It might also be potassium. Found in several foods including bananas. Someone else mentioned restless legs on the forum and when she takes a banana that eases her symptoms.

    It would be best to find a good naturopath to help you get the balance between magnesium, potassium and calcium.

  • Thanks and Yes I try to eat banana when I get twitching. I read about it in this forum which could be your advice. When my period started this month, twitching got worse and I got really bad cramp on my left calf so I topped up more magnesium and banana. It was a few days ago but I still having the muscle pain :(

    Will this lack of magnesium/potassium get better after cutting of endo at lap, do you think?

    xxx

  • I really don't know if cutting out the endo will stop the twitching. But I do think you should raise this now with your doctor and tell him/her about the twitching as soon as possible.

    I learnt the banana trick from someone else on the forum!

    Best of luck with the op. x

You may also like...